Results 1 to 8 of 8

Thread: Bad gear?

  1. #1
    benelliott is offline New Member
    Join Date
    Jan 2018
    Posts
    1

    Bad gear?

    Hey All,

    So I'm starting my Test E 500mg/wk cycle. I did my first injection in my R upper thigh, heated it up first, and its been 5 days and it's still sore AF and visibly swollen outward. Trying to figure out if maybe I didnt go in deep enough, or injected too fast, or if I have bad gear. I am a paramedic and was very clean and proper with my injection (gloves, alcohol prepped my skin, new syringe and needle), so I don't think that is the issue. I got it from pharmacom tho and I havent heard of many people getting bad gear from them.

    BTW my first injection was only a 250mg as I was gonna inject twice a week.


    Thoughts??

  2. #2
    < <Samson> >'s Avatar
    < <Samson> > is offline Swollen
    Join Date
    Feb 2012
    Location
    AZ Side
    Posts
    9,382
    Blog Entries
    1
    Virgin muscle most likely


    Gloves < LoL

  3. #3
    GearHeaded is offline Trying to make money by wrecking YOUR health
    Join Date
    Nov 2017
    Location
    Nevada AKA Marcus dungeon
    Posts
    2,206
    I'd start with delts and glutes for your first injection spots . and yes its going to get pretty sore if you've never taken gear before. that goes away over time

  4. #4
    Jangles1 is offline Associate Member
    Join Date
    Oct 2017
    Posts
    450
    Happens to me randomly. Sometimes no swelling, sometimes my entire leg swells and I cant walk. Its totally luck of the draw at this point as ive got my injecting down to a T. Really annoying.

    I injected 2ml of Prop (100mg) and 1ml of Test E (250mg) a few weeks ago in my thigh and it lumped up for 2 weeks and I could walk for 10 days... I had a visible knot in my leg size of a small orange, that oddly became much more visible and pronounced after a hot bath.

    I guess sometimes my muscles just dont like the compounds.

    Its PAINFUL, but try using a foam roller on the lump / site !
    Last edited by Jangles1; 01-03-2018 at 11:28 AM.

  5. #5
    David LoPan's Avatar
    David LoPan is offline Anabolic Member
    Join Date
    Aug 2013
    Location
    China Town
    Posts
    2,539
    Blog Entries
    1
    I cannot do leg shots. Even with pharmacy Test, the same thing happens to me. I just go in the glutes or delts.

  6. #6
    Jangles1 is offline Associate Member
    Join Date
    Oct 2017
    Posts
    450
    Quote Originally Posted by David LoPan View Post
    I cannot do leg shots. Even with pharmacy Test, the same thing happens to me. I just go in the glutes or delts.


    Ventroglute is good but even that has given me Pip for the first time (so much so I cant walk) this week. lol

  7. #7
    Closhmo is offline Junior Member
    Join Date
    Jul 2016
    Posts
    74
    that happens every once in a while when i do thigh. its no big deal it will go away but sometimes it can take a week.

  8. #8
    fitnessgeared is offline New Member
    Join Date
    Nov 2017
    Posts
    19
    It could be numerous of things like everyone said. Virgin muscle, never do quad shots until your ready stick with delts and glutes It also might be made wrong That s a possibility what brand is it

    Sent from my SM-G955U using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •